# SDR IPXA10M59900

- Difficulty date: May 18, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Engine: Pwa PW4460
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE AT AFT EDGE OF CTR CARGO DOOR CUT OUT DAMAGE CUTOUT IS 16.75" X 3.75".  REPAIRED IAW EO MD11-5330-37075C.
